A representation for generalized analytic automorphic functions
Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 528-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_3_a9,
author = {V. I. Pokazeev},
title = {A representation for generalized analytic automorphic functions},
journal = {Doklady Akademii Nauk},
pages = {528--531},
year = {1964},
volume = {155},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a9/}
}
V. I. Pokazeev. A representation for generalized analytic automorphic functions. Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 528-531. http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a9/